Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The Heidelberg congress: sectional meetings


Author: E. B. Wilson
Journal: Bull. Amer. Math. Soc. 11 (1905), 205-217
DOI: https://doi.org/10.1090/S0002-9904-1905-01200-3
This work is cited by: Bull. Amer. Math. Soc., Volume 11, Number 5 (1905), 247--263
Errata: Bull. Amer. Math. Soc., Volume 11, Number 10 (1905), 559--559
Related review: Bull. Amer. Math. Soc., Volume 12, Number 8 (1906), 409--410
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1905-01200-3